Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 264, NWS Wilmington, OH

June 21, 2011Franklin County, Licking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 21, 2011, 7:45 PM EDT for Franklin County, Licking County, Ohio. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2011, 7:45 PM EDT (23:45 UTC)
Expired
Jun 21, 2011, 8:30 PM EDT
In force
45 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Franklin County, OH, Licking County, OH

The radar

The Cincinnati radar (KILN), 138 km from the middle of the area, began a volume at 23:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 8:00 PM EDTTSTM WND DMG1 Ene Hanover, OHONE TREE DOWN ON CR 668
Jun 21, 8:05 PM EDTTSTM WND DMG4 Ne Hanover, OHONE TREE DOWN ON BRIARCLIFF ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.8 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2237 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2237 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

139 
WUUS51 KILN 212345
SVRILN
OHC049-089-220030-
/O.NEW.KILN.SV.W.0264.110621T2345Z-110622T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE JUN 21 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN FRANKLIN COUNTY IN CENTRAL OHIO...
  LICKING COUNTY IN CENTRAL OHIO...

* UNTIL 830 PM EDT.

* AT 743 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING QUARTER SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS
  LOCATED NEAR BEECHWOOD TRAILS...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GRANVILLE SOUTH...
  HEATH...
  GRANVILLE...
  JOHNSTOWN...
  NEWARK...
  HANOVER...
  UTICA...

IN ADDITION...STATE ROUTE 310 AT STATE ROUTE 161...BROWNSVILLE...
ALEXANDRIA...HARTFORD...ST. LOUISVILLE...US ROUTE 62 AT STATE ROUTE
661 AND FALLSBURG ARE NEAR THE PATH OF THIS SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4002 8219 3991 8227 3993 8248 4000 8282
      4013 8277 4013 8276 4015 8276 4028 8271
      4027 8248 4025 8247 4024 8219 4024 8218
TIME...MOT...LOC 2346Z 204DEG 23KT 4003 8260

$$
1 follow-up statement
980 
WWUS51 KILN 220024
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
824 PM EDT TUE JUN 21 2011

OHC049-089-220034-
/O.EXP.KILN.SV.W.0264.000000T0000Z-110622T0030Z/
FRANKLIN OH-LICKING OH-
824 PM EDT TUE JUN 21 2011

...THE SEVERE THUNDERSTORM WARNING FOR LICKING AND NORTHEASTERN
FRANKLIN COUNTIES IN CENTRAL OHIO WILL EXPIRE AT 830 PM EDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 4002 8219 3991 8227 3993 8248 4000 8282
      4013 8277 4013 8276 4015 8276 4028 8271
      4027 8248 4025 8247 4024 8219 4024 8218
TIME...MOT...LOC 0024Z 204DEG 23KT 4025 8247

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:44 PM EDT, 1 minute earlier.

Area forecast discussion, Jun 21, 7:44 PM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
744 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A SHORT WAVE WILL APPROACH THE AREA THIS EVENING AND ENHANCE
PRECIPITATION CHANCES ACROSS THE AREA. A WARM AND MOIST AIRMASS
WILL CONTINUE TO BE PRESENT ACROSS THE AREA ON WEDNESDAY AS A LOW
PRESSURE SYSTEM APPROACHES FROM THE WEST.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
UPDATED FORECAST TO ADD A FLASH FLOOD WATCH ACROSS SOUTHERN
PORTIONS OF THE AREA AND INCREASE PRECIPITATION CHANCES ACROSS
THESE LOCATIONS AS WELL THROUGH MIDNIGHT.

SHOWERS AND THUNDERSTORMS WILL BE LIKELY THIS EVENING ACROSS THE
FA AS A SHORT WAVE APPROACHES THE AREA. MIX LAYER CAPE VALUES IN
EXCESS OF 3000 J/KG WILL HELP AID STORM DEVELOPMENT THIS EVENING.
SHEAR HOWEVER WILL REMAIN WEAK THIS EVENING. WITH STORM MOVEMENT
RELATIVELY SLOW AND HIGH PW WATER VALUES FLOODING WILL BE AN ISSUE
THIS EVENING. THE FLOODING THREAT WILL BE INCREASED ESPECIALLY
ACROSS SOUTHERN PORTIONS OF THE FA WHERE HEAVY RAINFALL OCCURRED
YESTERDAY. EXPECT SCATTERED TO WIDESPREAD SHOWER AND THUNDERSTORM
ACTIVITY THROUGH MIDNIGHT. CONTINUED TO HIGHLIGHT SEVERE THREAT IN
THE HWO. SOME ADDITIONAL ACTIVITY WILL BE POSSIBLE FOR THE
REMAINDER OF THE NIGHT HOWEVER MODELS CONTINUE TO DISAGREE ON THE
AMOUNT OF ADDITIONAL DEVELOPMENT WILL BE PRESENT ACROSS THE AREA.
WITH EXTENSIVE CLOUD COVER EXPECTED ACROSS THE AREA TONIGHT LOW
TEMPERATURES WILL ONLY DROP DOWN INTO THE UPPER 60S TO AROUND 70.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
WARM AND UNSTABLE AIRMASS WILL CONTINUE TO BE PRESENT ACROSS THE
AREA ON WEDNESDAY. A LOW PRESSURE SYSTEM WILL APPROACH THE AREA
ON WEDNESDAY AND WILL AID IN STORM DEVELOPMENT. THE SEVERE THREAT
WILL CONTINUE ON WEDNESDAY AND THEREFORE CONTINUED MENTION IN THE HWO. THE
GREATEST COVERAGE OF THUNDERSTORMS WILL BE ACROSS EASTERN PORTIONS
OF THE FA. MOST OF THE THUNDERSTORM ACTIVITY WILL MOVE EAST OF THE
AREA BY WEDNESDAY EVENING. SOME SHOWER AND ISOLATED THUNDER WILL
CONTINUE INTO THE OVERNIGHT HOURS WEDNESDAY NIGHT WITH THE UPPER
LOW NORTH NEAR THE AREA.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
AN UPPER LEVEL LOW OVER THE UPPER MISSISSIPPI VALLEY ON WEDNESDAY
WILL PROGRESS VERY SLOWLY EAST INTO THE GREAT LAKES REGION THROUGH
THE WEEKEND. AS IT DOES...THE LOW WILL SLOWLY WEAKEN AND TRANSITION
INTO MORE OF A BROAD TROUGH PATTERN OVER THE REGION. AHEAD OF THE
LOW...ALL OF THE MODELS ARE TRYING TO INDICATE A STRONGER SHORT WAVE
LIFTING UP ACROSS OUR AREA THROUGH THE DAY ON WEDNESDAY...LEADING TO
A DECENT CHANCE OF SHOWERS AND THUNDERSTORMS. AFTER THAT...WEAKER
SHORT WAVES ARE FORECAST TO ROTATE AROUND THE LOW/TROUGH THURSDAY
INTO SATURDAY. THE 12Z GFS IS EVEN TRYING TO HANG ON TO SOME PCPN ON
INTO SATURDAY BUT THE 12Z GEM AND 00Z ECMWF ARE DRYING US OUT AND
WILL TREND THE FORECAST THAT WAY FOR NOW.

UPPER LEVEL TROUGH WILL THEN TRY TO BUILD IN FROM THE WEST
THROUGH EARLY NEXT WEEK. WILL KEEP THE FORECAST DRY TOWARD THE END
OF THE LONG TERM PERIOD...BUT DEVELOPING NORTHWEST FLOW PATTERN
ALOFT COULD EVENTUALLY LEAD TO SOME WEAK SYSTEMS DROPPING DOWN
ACROSS OUR AREA. THE AIRMASS ACROSS OUR AREA WILL REMAIN
RELATIVELY COOL FOR THIS TIME OF YEAR SO WILL CONTINUE WITH HIGH
TEMPS GENERALLY AT OR A LITTLE BELOW NORMAL.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
INITIAL ROUND OF SHOWERS AND THUNDERSTORMS HAVE MOVED THROUGH MOST
OF THE TAF SITES THIS EVENING HOWEVER ADDITIONAL SHOWER AND
THUNDERSTORM ACTIVITY IS LOCATED SOUTH AND WEST OF THE TAF SITES.
EXPECT THIS ACTIVITY TO MOVE ACROSS THE AREA THROUGH THE FIRST
HALF OF THE NIGHT. THERE IS SOME UNCERTAINTY AS TO HOW MUCH
CONVECTION WILL BE OVER THE TAF SITES DURING THE OVERNIGHT HOURS.
MOST OF THE PRECIPITATION WILL MOVE OUT OF THE AREA AFTER MIDNIGHT
HOWEVER SOME LINGERING PRECIPITATION WILL BE POSSIBLE. MVFR VSBYS
WILL BE POSSIBLE FOR A FEW HOURS DURING THE EARLY MORNING HOURS.
ADDITIONAL SHOWER AND THUNDERSTORM ACTIVITY WILL BE POSSIBLE ON
WEDNESDAY AS A LOW PRESSURE SYSTEM APPROACHES THE AREA. IN
ADDITION TO THE THUNDERSTORMS WINDS WILL ALSO BE ON THE INCREASE
FOR WEDNESDAY. WENT WITH WIND GUSTS IN THE 23 KNOT TO 25 KNOT
RANGE FOR THE LATE MORNING THROUGH EARLY EVENING HOURS ON
WEDNESDAY.

OUTLOOK...OCCASIONAL CHANCE OF THUNDERSTORMS THROUGH SATURDAY
MORNING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ077>079-
     081-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ073>075-
     080.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...CONIGLIO
AVIATION...NOVAK
Hazardous weather outlook, Jun 21, 5:06 PM EDT, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT TUE JUN 21 2011

INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>065-070>074-
080-082-222115-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
506 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF
OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS
EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH
AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS MAY LEAD TO
HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-222115-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
506 PM EDT TUE JUN 21 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SHOWERS AND THUNDERSTORMS WILL BE PRESENT ACROSS THE AREA THIS
EVENING. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND
DAMAGING WINDS BEING THE PRIMARY THREATS. IN ADDITION...HIGH
AMOUNTS OF MOISTURE AND RELATIVELY SLOW STORM MOTIONS WILL LEAD TO
HEAVY RAINFALL AND FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON
WEDNESDAY. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY
THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS.

In the hours before

Local storm report, Jun 21, 7:00 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
700 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     WAVERLY                 39.13N 82.98W
06/21/2011                   PIKE               OH   PUBLIC

            TREE BRANCHES BROKEN.

&&

JDR
Local storm report, Jun 21, 7:07 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     TSTM WND GST     3 NNE WESTERVILLE       40.17N 82.90W
06/21/2011  M60 MPH          DELAWARE           OH   TRAINED SPOTTER

&&

MIKEG
Local storm report, Jun 21, 7:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
714 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     TSTM WND DMG     6 S PIKETON             38.98N 83.00W
06/21/2011                   PIKE               OH   TRAINED SPOTTER

            TREE DOWN ON WAKEFIELD-MOUND RD.

&&

JDR
Local storm report, Jun 21, 7:16 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     TSTM WND DMG     CHILLICOTHE             39.34N 82.99W
06/21/2011                   ROSS               OH   BROADCAST MEDIA

            NUMEROUS TREES DOWN.

&&

ANOVAK
Local storm report, Jun 21, 7:43 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     LOGAN                   39.54N 82.40W
06/21/2011                   HOCKING            OH   LAW ENFORCEMENT

            TREES DOWN IN LOGAN AND NORTH AND SOUTH OF LOGAN.

&&

JDR
Local storm report, Jun 21, 7:45 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT TUE JUN 21 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND DMG     HILLIARD                40.04N 83.14W
06/21/2011                   FRANKLIN           OH   BROADCAST MEDIA

            LARGE TREE DOWN ON TOP OF CAR IN HILLIARD.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 2:59 PM EDTSpecial Weather StatementILNHamilton31 min
Jun 21, 3:46 PM EDTSpecial Weather StatementILNClermont59 min
Jun 21, 3:51 PM EDTAreal Flood AdvisoryILNHamilton3 hr
Jun 21, 4:06 PM EDTSpecial Weather StatementILNBrown54 min
Jun 21, 4:14 PM EDTFlash Flood WarningILNClermont, Hamilton3 hr
Jun 21, 4:16 PM EDTSevere Thunderstorm WarningILNBrown, Clermont44 min
Jun 21, 4:53 PM EDTFlash Flood WatchILNAdams, Brown, Clermont, Hamilton, Scioto6 hr
Jun 21, 4:55 PM EDTSpecial Weather StatementILNClark65 min
Jun 21, 4:58 PM EDTFlash Flood WarningILNBrown, Clermont3 hr
Jun 21, 5:13 PM EDTSevere Thunderstorm WarningILNBrown34 min
Jun 21, 5:16 PM EDTSevere Thunderstorm WarningILNPike, Scioto44 min
Jun 21, 5:23 PM EDTSevere Thunderstorm WarningILNAdams, Scioto52 min
Jun 21, 5:28 PM EDTSpecial Weather StatementILNAuglaize62 min
Jun 21, 5:34 PM EDTSevere Thunderstorm WarningILNAuglaize41 min
Jun 21, 5:36 PM EDTSpecial Weather StatementILNHighland54 min
Jun 21, 5:48 PM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto42 min
Jun 21, 5:55 PM EDTSevere Thunderstorm WarningILNAuglaize20 min
Jun 21, 6:09 PM EDTSpecial Weather StatementILNMadison66 min
Jun 21, 6:16 PM EDTSpecial Weather StatementILNMercer59 min
Jun 21, 6:19 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Madison, Union41 min
Jun 21, 6:24 PM EDTSpecial Weather StatementILNDelaware66 min
Jun 21, 6:26 PM EDTSevere Thunderstorm WarningILNHocking, Pickaway, Ross49 min
Jun 21, 6:53 PM EDTSpecial Weather StatementILNFranklin67 min
Jun 21, 6:55 PM EDTSevere Thunderstorm WarningILNFairfield, Hocking36 min
Jun 21, 6:56 PM EDTSevere Thunderstorm WarningILNFairfield, Franklin, Hocking, Pickaway, Ross49 min
Jun 21, 7:01 PM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking44 min
Jun 21, 7:13 PM EDTAreal Flood WarningILNClermont, Hamilton3 hr
Jun 21, 7:53 PM EDTAreal Flood WarningILNClermont2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.